# SDR DALA2025032502218

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,166 hours, 35,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R ARM/DISARM WINDOW FLAP STUCK UP WHILE DOOR IS SHOWING DISARMED.   ADJUSTED FWD FLOOR GIRT BAR FITTING. OPS CHECK GOOD. DOES NOT CATCH ANYMORE. B757 AMM 25-66. (6504706)
